You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Test for Homogeneity of the Marginal Distributions in a Two-Way Classification
Vol. 42, No. 3/4 (Dec., 1955), pp. 412-416
Stable URL: http://www.jstor.org/stable/2333387
Page Count: 5
You can always find the topics here!Topics: Degrees of freedom, Statistical discrepancies, Estimators
Were these topics helpful?See something inaccurate? Let us know!